# SDR MYWA110013

- Difficulty date: February 1, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- Aircraft time: 27,959 hours, 9,944 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  ENGINE NR 1 SWITCHED TO ALT EEC SHORTLY AFTER T/O.
